# SDR 99UAL900326

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 26702887
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED DCA UNDER AMBER ALERT DUE TO A GEAR INDICATION PROBLEM.  *S/D*  NLG DOOR SEQUENCE VALVE FAILED.  REPLACED VALVE.
